American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30G25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Clément Hongler and Kalle Kytölä. Ising interfaces and free boundary conditions. J. Amer. Math. Soc. 26 (2013) 1107-1189.
Abstract, references, and article information
View Article: PDF

[2] D. Matthes. Convergence in discrete Cauchy problems and applications to circle patterns. Conform. Geom. Dyn. 9 (2005) 1-23. MR 2133803.
Abstract, references, and article information
View Article: PDF

[3] Gareth McCaughan. A recurrence/transience result for circle packings . Proc. Amer. Math. Soc. 126 (1998) 3647-3656. MR 1327026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Tomasz Dubejko. Branched circle packings and discrete Blaschke products . Trans. Amer. Math. Soc. 347 (1995) 4073-4103. MR 1308008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Kenneth Stephenson. Circle packings in the approximation of conformal mappings. Bull. Amer. Math. Soc. 23 (1990) 407-415. MR 1049434.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1